# SDR SWIA200515465

- Difficulty date: August 22, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 10,700 hours, 8,279 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Part number: VP0615E00
- Condition: Malfunctioned
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE TO MRY RECEIVED CARGO FAN FAIL AND CARGO SOV FAIL STATUS THEN CARGO SMOKE WARNING.  REPLACED CARGO RECIRCULATED AIR SHUT OFF VALVE IAW AMM 21-55-07.  REPLACED CARGO FAN AND EXHAUST SOV IAW 21-55-01.  P/N VP0615E00, S/N 1888, P/N VP0615E00, S/N OFF J92345, P/N AE0607F00, S/N OFF L0250.
